Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On generating infinitely many solutions of the Diophantine equation $ A\sp{6}+B\sp{6}+C\sp{6}=D\sp{6}+E\sp{6}+F\sp{6}$


Author: Simcha Brudno
Journal: Math. Comp. 24 (1970), 453-454
MSC: Primary 10.13
DOI: https://doi.org/10.1090/S0025-5718-1970-0271020-4
Corrigendum: Math. Comp. 25 (1971), 409.
Corrigendum: Math. Comp. 25 (1971), 409.
MathSciNet review: 0271020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method of generating infinitely many solutions of the Diophantine equation $ {A^6} + {B^6} + {C^6} = {D^6} + {E^6} + {F^6}$is presented. The technique is to reduce the equation to one of fourth degree and to use the known recursive solutions to the fourth-order equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.13

Retrieve articles in all journals with MSC: 10.13


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0271020-4
Keywords: Diophantine equation, fourth-order equations, sixth degree equations
Article copyright: © Copyright 1970 American Mathematical Society